# SDR KPVA2012092607

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 36,264 hours, 74,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 85711069
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED PERMANENT PER RD 8-57-5531 AND RD 8-57-876 REPAIR  FOR CRACKED LADDER PLATE AT YW 139-2 AND STR 6.
